Advertisement

loader

Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Citalopram and nausea

(3 Posts)
IBelieveInPink Mon 03-Jul-17 23:36:29

I've been on Citalopram for about 2 months now, for anxiety.

I had quite a few side effects to start, and when my dose was upped (20mg daily now). The only side effect remaining is nausea, but it's a lot of the time.

I take it before bed to try and counteract this, but it doesn't seem to work. I feel sick a lot, especially when I haven't eaten for a bit. Oh and drinking alcohol does NOT go well at the moment!! envy

Has anyone else had this? Does it go away or am I stuck with it?

Thank you

rinabean Tue 04-Jul-17 00:41:48

I felt constantly sick on it. I had to nibble things like crisps or crackers constantly to keep the bile down. I put on loads of weight. I think I was on 40 or maybe 60mg at the top though.

I've not had that with other ADs, so if it seems like this is what you're facing, I think you ought to see if you can start something else. I've had like weird feelings, sickly moments, but not that constant nausea I had on citalopram

babybell89 Tue 04-Jul-17 10:37:18

I was on it for years and no obviously sickness with it. Maybe it's not for you, ask your GP sometimes they can offer you something else along side to help with sickness x

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now